# SDR SIMA20141102008

- Difficulty date: November 2, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 24,314 hours, 20,337 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

WITH FLAP LEVER SET TO 45 DEGREES & EICAS FLAP INDICATION AT 45 RECEIVED FLAP FAIL CAUTION ON EICAS.  FOUND TO BE TRANSITORY CONDITION IAW FIM 27-51-00-810-808-A.  OPERATIONS CHECK FLAPS IAW AMM 27-51-00.  OPERATIONS CHECK MSG CLEARED. OK FOR RETURN TO SERVICE.
